I have Metastatic Melanoma and was treated with Keytruda for a year. It killed my Endocrine system, including my Pituitary gland, Thyroid, Adrenals, and everything else. I take NP Thyroid for HT, Cortisone 2X daily for Adrenal insufficiency. I am suffering from Chronic fatigue that’s had me in bed for 12 weeks. I am too tired to get up. I feel like I’m feverish and have spells of convulsive chills, followed by drenching sweats, usually at night. When I check it, my body temp has been at . I stopped taking Synthroid because it was making me feel bad and went to NP Thyroid. I almost immediately felt better….for about 3 months, then the fatigue started. My labs look normal but I know that they shouldn’t necessarily look normal when on NDT when the lab is testing for normal levels when on Synthroid. I would appreciate any thoughts from anyone.
Menopause is one of the main causes of low estrogen levels. It begins and ends at a slightly different age for each woman, but it generally occurs between the ages of 45 and 60, with the average age being 51. Estrogen is one of the main female hormones produced by the ovaries; it helps the uterus get ready to receive a fertilized egg. One of the signs that menopause is around the corner is the decreasing levels of estrogen. The average woman’s body will begin to lose estrogen and show symptoms as early as 10 years before the start of menopause. This is typically when it is time to start looking at effective night sweats treatment options.
For mild cases of low iron levels caused by heavy menstruation and pregnancy, the doctor would usually prescribe oral iron supplements such as iberet, iberet folic and ferrous sulfate. Along with these medications, the health professional would also advise plenty of rest and light exercises such as walking. For severe cases of iron deficiency such as anemia, oral iron supplements would also be prescribed along with constant monitoring of the iron and the red blood cell quantities in the blood. If the case is already really grave, then blood transfusion may be required.